Sándor Jenei
Sándor Jenei
E-mail megerősítve itt: ttk.pte.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Structure of uninorms
JC Fodor, RR Yager, A Rybalov
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 1997
6541997
A proof of standard completeness for Esteva and Godo's logic MTL
S Jenei, F Montagna
Studia Logica 70 (2), 183-192, 2002
3052002
Topological and algebraic structures in fuzzy sets: A handbook of recent developments in the mathematics of fuzzy sets
SE Rodabaugh, EP Klement
Springer Science & Business Media, 2013
1312013
New family of triangular norms via contrapositive symmetrization of residuated implications
S Jenei
Fuzzy Sets and Systems 110 (2), 157-174, 2000
1252000
A note on the ordinal sum theorem and its consequence for the construction of triangular norms
S Jenei
Fuzzy Sets and Systems 126 (2), 199-205, 2002
1032002
Structure of left-continuous triangular norms with strong induced negations (I) Rotation construction
S Jenei
Journal of Applied Non-Classical Logics 10 (1), 83-92, 2000
872000
On the cycle-transitivity of the dice model
B De Schuymer, H De Meyer, B De Baets, S Jenei
Theory and Decision 54 (3), 261-285, 2003
862003
On the structure of rotation-invariant semigroups
S Jenei
Archive for Mathematical Logic 42 (5), 489-514, 2003
852003
How to construct left-continuous triangular norms—state of the art
S Jenei
Fuzzy Sets and Systems 143 (1), 27-45, 2004
842004
Structure of left-continuous triangular norms with strong induced negations (II) Rotation-annihilation construction
S Jenei
Journal of Applied Non-Classical Logics 11 (3-4), 351-366, 2001
792001
A more efficient method for defining fuzzy connectives
S Jenei
Fuzzy sets and Systems 90 (1), 25-35, 1997
771997
Interpolation and extrapolation of fuzzy quantities revisited–an axiomatic approach
S Jenei
Soft Computing 5 (3), 179-193, 2001
692001
Structure of Girard monoids on [0, 1]
S Jenei
Topological and Algebraic Structures in Fuzzy Sets, 277-308, 2003
582003
Interpolation and extrapolation of fuzzy quantities–The multiple-dimensional case
S Jenei, EP Klement, R Konzel
Soft Computing 6 (3-4), 258-270, 2002
582002
On Archimedean triangular norms
S Jenei
Fuzzy Sets and Systems 99 (2), 179-186, 1998
541998
A general method for constructing left-continuous t-norms
S Jenei, F Montagna
Fuzzy Sets and Systems 136 (3), 263-282, 2003
462003
Geometry of left-continuous triangular norms with strong induced negations
S Jenei
JORBEL-Belgian Journal of Operations Research, Statistics, and Computer …, 1998
441998
On the direct decomposability of t-norms on product lattices
S Jenei, B De Baets
Fuzzy Sets and Systems 139 (3), 699-707, 2003
422003
A proof of standard completeness for non-commutative monoidal t-norm logic
S Jenei, F Montagna
Neural Network World 13 (5), 481-490, 2003
412003
Equality algebras
S Jenei
Studia Logica 100 (6), 1201-1209, 2012
372012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20